# SDR AALA20170216006

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 73,223 hours, 8,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 31769717
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. R1 DOOR SLIDE LIGHT LENS ASSEMBLY IS LOOSE. TIGHTENED LENS ASSEMBLY IAW AMM 33-51-04. OPERATIONAL CHECK GOOD.
